# SDR 99ZZZX148

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N80MP
- Make and model: Conaer LA4250
- Aircraft serial: 17
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt/Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF RT AND LT WINGS, CRACKS WERE DISCOVERED IN LOWER SPAR CAP OF BOTH WINGS NEAR THE 2ND MOST INBD WING ATTACH BOLT HOLE.  CRACK APPEARED TO START WHERE THE SPAR DOUBLER, P/N 2-1610-081, INTERSECTS A ROUTED AREA OF INBD END OF THE LOWER SPAR CAP.  THE SPAR CAP WAS ROUTED TO CLEAR THE STRUCTURE OF THE ROOT RIB.  THE PLACEMENT OF THE SPAR DOUBLER MAY BE WITHIN THE BEND RADIUS OF THE EXTRUDED SPAR CAP AND WHEN THE WING ATTACH BOLTS ARE TIGHTENED, IT IMPINGES ON THE RADIUS AND ATTEMPTS TO JOGGLE THE END OF THE SPAR CAP SETTING UP A STRESS THAT COULD PROMOTE THE CRACK.
